# SDR AC2A075792

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: 771
- Aircraft time: 11,805 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning System
- Part number: 22021002
- Part serial: 107
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PART IS INDICATIONS.LOUD STATIC IN HEAD SET AND "HI AUDIO" INDICATIONS DURING NORMAL OPERATION. REPLACED RPM WARNING BOX
